# SDR MWEA050056

- Difficulty date: May 14, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 48,688 hours, 44,290 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION OF EMERGENCY TRACK LIGHTS ARE INOPERATIVE FROM SEAT 9 THROUGH 18.  REPAIRED WIRE.
